# SDR VNAA2011122900015

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 18,277 hours, 18,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAUTION MESSAGE IN CRUISE FLIGHT AFTER DEPARTURE FROM PHL.  CREW FOLLOWED QRH, RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED APU LOP (LOW OIL PRESSURE) SWITCH AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
